Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
18, 5’7, 120P
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
None (I used Minoxidil/SP before with NO sides)
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating [cant concentrate at all…]
Confusion [can’t even tell what’s right or wrong anymore…]
Memory Loss / Forgetfulness [minor]
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
Light headiness/zoning out/minor brain fog
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Vitamins/trying to get a healthy diet/trying to find motivation…
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
All my hormones turned out to be normal. Sex hormones are all in range EXCEPT for Free testosterone (crazy high) and Prolactin (at max range). This was a baseline blood test
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
This is an interesting case because i never tried Finasteride. My hair thinning is destroying me and my self-confidence. I always went on Propecia help because to convince myself to not take it. My confidence is destroyed, it feels as if i already took finasteride and i have all the mental side effects. I forget eaisly, i cant concentrate in anything, my mood swings are crazy, I have very very minor brain fog, i sometimes have no emotions towards anything. My brain feels zoned out and feels like im not in this world anymore. It feels like im taking Finasteride already haha, No one cares anymore, no one helps me anymore. I’m utterly depressed, my parents have no idea how much of an impact this has. Im failing university in which i only have one class. I just feel suspectable to finasteride side effects even tho i handle anti-androgens well ( i never got side effects from minox or SP). But whenever i hold the pill, all the stories come flying to me and i end up freaking out. I have severe body dysmorphia as well and i can’t concentrate in anything. I forgot what its like to be happy, i forgot what it feels like to live in a world. I know this isnt even Propecia related but im utterly destroyed. My friends just dont understand the impact it has on me…but since you guys are post-finasteride syndrome sufferers, for a “healthy” guy, is it really worth it to go on finasteride to please girls???